MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter

BOSTON SCIENTIFIC CORPORATION Amplatz Super Stiff; Wire, Guide, Catheter
Model Number 39575
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty occurred.The non-stenosed target lesion was located in the severely tortuous and non-calcified thoracic descending aorta.An amplatz super stiff guidewire was selected for use.During the procedure, a non-bsc stent graft was inserted into the guidewire lumen, however, it was very difficult to remove after the graft had been placed.The catheter and guide wire were removed separately.There were no patient complications as a result of this event.

Brand Name
Amplatz Super Stiff
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50788913
Report Number2124215-2026-49366
Device Sequence Number9415419
Product Code DQX
UDI-Device Identifier08714729115830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K843016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0038708429
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale